MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · European review for medical and pharmacological sciences · 2009

Pityriasis rosea during etanercept therapy.

Guarneri C, Polimeni G, Nunnari G

Клинический случайСтатьяПеревод в очереди

Аннотация

Multiple bioengineered agents has been recently developed to attack other parts of the immune/inflammatory system, achieving therapeutic implications for dermatologic diseases. On the other side, each new therapy has the potential for adverse cutaneous reactions. We present herein the first two cases of Gibert's pityriasis rosea occurring during etanercept therapy and discuss possible links between this common, etiologically still unexplained exanthema and anti-tumor necrosis factor-alpha drugs.

Для цитирования: Guarneri C, Polimeni G, Nunnari G. Pityriasis rosea during etanercept therapy.. European review for medical and pharmacological sciences. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.